Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 31, Number 139
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities
Alan E. Berger and Richard S. Falk PDF
Math. Comp. 31 (1977), 619-628
Absorbing boundary conditions for the numerical simulation of waves
Bjorn Engquist and Andrew Majda PDF
Math. Comp. 31 (1977), 629-651
High order local approximations to derivatives in the finite element method
Vidar Thomée PDF
Math. Comp. 31 (1977), 652-660
On the stability of Galerkin methods for initial-boundary value problems for hyperbolic systems
Max D. Gunzburger PDF
Math. Comp. 31 (1977), 661-675
The application of linear multistep methods to singular initial value problems
Frank R. de Hoog and Weiss Richard PDF
Math. Comp. 31 (1977), 676-690
Taylor series methods for the solution of Volterra integral and integro-differential equations
Alan Goldfine PDF
Math. Comp. 31 (1977), 691-707
Discretization of Volterra integral equations of the first kind
Hermann Brunner PDF
Math. Comp. 31 (1977), 708-716
Algorithms for computing shape preserving spline interpolations to data
David F. McAllister, Eli Passow and John A. Roulier PDF
Math. Comp. 31 (1977), 717-725
Inverse iteration on defective matrices
Nai Fu Chen PDF
Math. Comp. 31 (1977), 726-732
The infinity norm of a certain type of symmetric circulant matrix
W. D. Hoskins and D. S. Meek PDF
Math. Comp. 31 (1977), 733-737
Uniqueness of Padé approximants from series of orthogonal polynomials
Avram Sidi PDF
Math. Comp. 31 (1977), 738-739
Computational complexity of Fourier transforms over finite fields
F. P. Preparata and D. V. Sarwate PDF
Math. Comp. 31 (1977), 740-751
Roots of two transcendental equations involving spherical Bessel functions
Robert L. Pexton and Arno D. Steiger PDF
Math. Comp. 31 (1977), 752-753
An effective number geometric method of computing the fundamental units of an algebraic number field
Michael Pohst and Hans Zassenhaus PDF
Math. Comp. 31 (1977), 754-770
Computation of the regular continued fraction for Euler’s constant
Richard P. Brent PDF
Math. Comp. 31 (1977), 771-777
Computation of the solution of $x^{3}+Dy^{3}=1$
H. C. Williams and R. Holte PDF
Math. Comp. 31 (1977), 778-785
Small class numbers and extreme values of $L$-functions of quadratic fields
Duncan A. Buell PDF
Math. Comp. 31 (1977), 786-796
Some new primes of the form $k\cdot 2^{n}+1$
G. Matthew and H. C. Williams PDF
Math. Comp. 31 (1977), 797-798
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 31 (1977), 799-805
Table Errata
PDF
Math. Comp. 31 (1977), 806-807
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Ove Skovgaard PDF
Math. Comp. 31 (1977), 806
Corrigendum: “On solving weakly singular Volterra equations of the first kind with Galerkin approximations” (Math. Comp. 30 (1976), no. 136, 747–757)
J. M. Bownds PDF
Math. Comp. 31 (1977), 808
Corrigenda
PDF
Math. Comp. 31 (1977), 808